# SDR AWXA9600699

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65448517
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND NR 4 SPOILER O/B ACTUATOR HAS BROKEN ATTACH LUG ON BOTTOM OF ACTUATOR.  REMOVED AND REPLACED ACTUATOR IAW AWA TASK CARD R3M27017.
